FROM OUR EXPERTS

  • Lisa Nelson
    Health Pro
    December 09, 2009
    Lisa Nelson
    Health Pro
    December 09, 2009

    Hi June,

     

    Side effects of lisinopril can very from mild (cough, dizziness, headache, nausea, itching) to more severe (fainting, fever, muscle weakness, irregular heartbeats).  I recommend getting a complete list of the potential side effects from your pharmacist.

     

    All the best,

    Lisa Nelson RD

    Heart Healthy Tips

    • June Richardson
      December 09, 2009
      June Richardson
      December 09, 2009

      Do you know if it can cause hair loss?  One of my medications is doing that and I cna't seem to pinpoint which one.  Also can it cause  your balance to be off a little also?  Thank you for answering right back.  June Richardson

      READ MORE
    • Lisa Nelson
      December 09, 2009
      Lisa Nelson
      Health Pro
      December 09, 2009

      Hi June,

       

      Hair loss is a rare side effect of lisinopril.  Also, the side effect of dizziness/lightheadedness may be causing you to have the balance issues.

       

      All the best,

      Lisa Nelson RD

      Heart Healthy Tips

      READ MORE
    • June Richardson
      December 09, 2009
      June Richardson
      December 09, 2009

      Thank you so much for your help.  I'll just keep digging around until I find out what is causing the hair loss.  Merry Christmas! June Richardson

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.